| Model Number |
VTICM5 13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Optical Problem (3001)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Blurred Vision (2137)
| Date of Event |
01/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5 13.2 implantable collamer lens of -11.50/3.0/018 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2024.Excessive vault;elevated iop and blurred vision was reported.The lens remains implanted.Eye drops prescribed.At one week post op patient is doing well and healing.If additional information is received a supplemental medwatch report will be submitted.